RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2012, Volume 173, Number 1, Pages 160–176 (Mi tmf6969)  

This article is cited in 4 scientific papers (total in 4 papers)

Friedmann cosmology with nonpositive-definite Higgs potentials

I. Ya. Aref'evaa, N. V. Bulatovb, R. V. Gorbacheva

a Steklov Mathematical Institute, RAS, Moscow, Russia
b Lomonosov Moscow State University, Moscow, Russia

Abstract: We consider classical aspects of the dynamics of scalar fields with nonpositive-definite potentials in the Friedmann cosmology. Such models appear as effective local models in the framework of nonlocal models related to string field theory. In an effective local approximation after a suitable field redefinition, the Higgs potential with a negative effective cosmological constant appears in these models. A special feature of considered models is an absence of the reheating phase, instead of which phase of regime change from expansion to contraction appears. We study the behavior of the model near the point of regime change.

Keywords: cosmology, Higgs potential, tachyon, string field theory

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00894_a
Ministry of Education and Science of the Russian Federation НШ-4612.2012.1


DOI: https://doi.org/10.4213/tmf6969

Full text: PDF file (785 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2012, 173:1, 1466–1480

Bibliographic databases:

Document Type: Article
Received: 06.03.2012

Citation: I. Ya. Aref'eva, N. V. Bulatov, R. V. Gorbachev, “Friedmann cosmology with nonpositive-definite Higgs potentials”, TMF, 173:1 (2012), 160–176; Theoret. and Math. Phys., 173:1 (2012), 1466–1480

Citation in format AMSBIB
\Bibitem{AreBulGor12}
\by I.~Ya.~Aref'eva, N.~V.~Bulatov, R.~V.~Gorbachev
\paper Friedmann cosmology with nonpositive-definite Higgs potentials
\jour TMF
\yr 2012
\vol 173
\issue 1
\pages 160--176
\mathnet{http://mi.mathnet.ru/tmf6969}
\crossref{https://doi.org/10.4213/tmf6969}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3171543}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012TMP...173.1466A}
\elib{http://elibrary.ru/item.asp?id=20732541}
\transl
\jour Theoret. and Math. Phys.
\yr 2012
\vol 173
\issue 1
\pages 1466--1480
\crossref{https://doi.org/10.1007/s11232-012-0127-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310831700010}
\elib{http://elibrary.ru/item.asp?id=20491584}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84869066353}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6969
  • https://doi.org/10.4213/tmf6969
  • http://mi.mathnet.ru/eng/tmf/v173/i1/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alimi J.M., Golubtsova A.A., Reverdy V., “Elliptic Solutions of Generalized Brans-Dicke Gravity With a Non-Universal Coupling”, Eur. Phys. J. C, 74:10 (2014), 3125  crossref  adsnasa  isi
    2. Aref'eva I.Ya., Bulatov N.V., Gorbachev R.V., Vernov S.Yu., “Non-Minimally Coupled Cosmological Models With the Higgs-Like Potentials and Negative Cosmological Constant”, Class. Quantum Gravity, 31:6 (2014), 065007  crossref  mathscinet  zmath  adsnasa  isi
    3. Pozdeeva E.O. Skugoreva M.A. Toporensky A.V. Vernov S.Yu., “Possible evolution of a bouncing universe in cosmological models with non-minimally coupled scalar fields”, J. Cosmol. Astropart. Phys., 2016, no. 12, 006  crossref  mathscinet  isi  elib  scopus
    4. Pucheu M.L. Alves Junior F.A.P. Barreto A.B. Romero C., “Cosmological models in Weyl geometrical scalar-tensor theory”, Phys. Rev. D, 94:6 (2016), 064010  crossref  mathscinet  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:487
    Full text:65
    References:21
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019